# SDR SWAA2019052833102

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 17,229 hours, 7,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING AT OVERWING EXIT SIGN AFT LENS COVER MISSING.  INSTALLED LENS PER MM.
